# SDR SIMA20230302003

- Difficulty date: March 2, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 20,046 hours, 12,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE LOCATED AFT OF FR 34 BETWEEN STRINGERS2 LH AND 3 LH (MAJOR REPAIR)-C/A-C/W REPAIR I.A.W ERS-EJ-53MR-4734.
